# SDR SWAA2019120659358

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 45,368 hours, 26,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 411A2760
- Condition: Loose
- Location: Stow Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SIDE EMERGENCY EXIT STOW ASSIST STRAP COVER LOOSE.   / SECURED COVER PER SIP.
